# SDR DALA2019122087459

- Difficulty date: December 17, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 60,500 hours, 22,143 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1407364) DURING INSPECTION FOUND WEAR AND ELONGATED HOLES OF AFT SEAT TRACKS THE CAPTAIN AND FIRST OFFICER SEATS. TRACKS WERE REPLACED PER DWG 232A3201 REV D AND B737-800 AMM 20-50-11.
